Revista Matemática Iberoamericana


Full-Text PDF (407 KB) | Metadata | Table of Contents | RMI summary
Volume 3, Issue 1, 1987, pp. 25–31
DOI: 10.4171/RMI/44

Published online: 1987-04-30

Weak Type Endpoint Bounds for Bochner-Riesz Multipliers

Michael Christ[1]

(1) University of California, Berkeley, USA

No abstract available for this article.

No keywords available for this article.

Christ Michael: Weak Type Endpoint Bounds for Bochner-Riesz Multipliers. Rev. Mat. Iberoamericana 3 (1987), 25-31. doi: 10.4171/RMI/44